# SDR DALA2015051903347

- Difficulty date: May 14, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 31,299 hours, 16,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT DOOR CUTOUT UNDER SCUFF PLATE 1 EA FASTENER HOLE RUSTY.  REPLACED CORNER FITTING AT RT NR 2 DOOR AFT CORNER IAW SRM 51-42-11, PN D5348004220701, BATCH 00025-28125. REMOVED DAMAGED IAW SRM 51-74-00.   CHECKED DIMENSIONS L=1.0, W=0.50", D=0.035", FOUND TO BE OUT OF LIMITS IAW SRM 53-41-79, FIG 101, INST. DWG  D53480009.
